# SDR 95ZZZX6272

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727
- Part time: 57,633 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING SCHEDULED MAINTENANCE CHECK, NDT INSPECTION FOUND FUSELAGE SKIN LAP, TWO .25 INCH CRACKS WERE DETECTED AT ONE RIVET AND ONE .3125 INCH CRACK WAS DETECTED AT ONE RIVET STA 727 A, STR 14 L.  REPAIRED CRACKED AREA BY INSTALLING EXTERNAL DOUBLER IAW SRM 53-30-3.  (X)
